MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO XL; MEDICAL LASER

ALMA LASERS LTD SOPRANO XL; MEDICAL LASER
Model Number 810
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has inspected the device and it appears that the unit may have been dropped or hit.The output was found to be within the manufacturer's specifications but the thermoelectric coupling (tec) was non-operational.Alma lasers made multiple attempts to request patient photographs and pertinent adverse event information.The facility did not provide the adverse event details until the day before the reportability 30-day deadline.Alma lasers ltd.Clinical reviewed the information and found some of the pertinent information to be lacking.Alma lasers ltd.Clinical determined that vital information on past treatment records need to be explored.In the absence of visual evidence and pertinent clinical information, at this time, no root cause can be assessed.However, in good faith efforts, alma lasers is submitting the report to the fda at this time.Alma lasers is investigating this issue and will submit supplemental reports within the fda published timelines, if additional information becomes available.
 
Event or Problem Description
The suspected device was used on the patient's upper back and right lower arm for hair removal.Patient sustained multiple areas of erythema on the upper back and left side of the right arm with blisters.Patient also sustained multiple blisters on the back and the left side shoulder.The facility provided patient with neosporin and advised aquaphor tid.

Brand Name
SOPRANO XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8242478
Report Number3004167969-2019-00001
Device Sequence Number1439732
Product Code GEX
UDI-Device Identifier17290110120662
UDI-Public17290110120662
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/13/2018
Device Age3 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR